# SDR IXXA20250620003

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OKAY INSTALL OF HANDLE L-1 DOOR, FOUND EXTERIOR DOOR HANDLE PAN TO BE GOUGED AND HAS CORROSION.
